# SDR SWAA090022

- Difficulty date: January 3, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 4,173 hours, 2,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 416A2100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  MV3 CHECK, FOUND FWD EMERGENCY EXIT SLIDE LIGHT INOP.  RELAMPED LIGHT PER MM.
